My daughter was at swim practice yesterday and it was a very intense workout, she came home feeling dizzy and wth a headache on the left upper side of her head. I gave her water and an advil but she woke up this morning with the same feeling. I gave some more advil and it did help but as soon as the medicine wore off she felt lightheaded and a slight headache in the back of her head. what could be the matter and how do I help her?
Dear I am sorry for the symptoms your daughter is suffering. It doesn't seem something to worry about. In my opinion give her for 3~4 days Advil and if symptoms persist you should consult your neurologist. Best regards
Answered: Tue, 29 Apr 2014
I find this answer helpful
1 user finds this helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]